MAUDE Adverse Event Report: PHILIPS VOLCANO CORE M2; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS VOLCANO CORE M2; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number M2
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufactures policy.A field service engineer replaced the touch panel display on the core m2 system at the customer site.
 
Event or Problem Description
It was reported that the manufacturer's system's touch panel glass is chipped and beginning to feel sharp to the customer.No user injury reported.This product problem is being reported because the touch panel display has a sharp edge that can result in a potential for harm.
 
Additional Manufacturer Narrative
Blocks d9 & g3: core m2 system touch panel screen was returned for evaluation.Block h3: during the product return evaluation, cracks and chips were observed on the screen with missing pieces of material and sharp edges.Block h5: correction, the initial mdr indicated "labeled for single use?" as yes; however, this should be no.Block h6: the complaint codes listed in the initial mdr remain acceptable (10- type of investigation, 3252- investigation findings, and 61- investigation conclusion).Based on the returned screen, the probable cause of the reported failure is likely due to unexpected damage during routine use.The device integrity can be affected by external factors such as device manipulation, its impact, and applied pressure associated with use and handling.

Brand Name
CORE M2
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer (Section G)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer Contact
ana tan
2870 kilgore road
rancho cordova, CA 95670
MDR Report Key12304895
Report Number2939520-2021-00046
Device Sequence Number3532545
Product Code IYO
UDI-Device Identifier00845225012663
UDI-Public(01)00845225012663
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2
Device Catalogue Number400-0100.17
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown